# SDR C2XA10SH369

- Difficulty date: October 29, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 29,523 hours, 21,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530645403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CENTER OMEGA BEAM L-FLANGE BETWEEN FRAME 43-44 HAS CORROSION.  MAINTENANCE PERFORMED REPAIR ON CENTER OMEGA BEAM L-FLANGE BETWEEN FRAME 43-44 IAW EMB-145 SRM 53-00-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
